MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-03-09-T3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the reporter, there was a plunger shear with (1) 4010-03-09-t3.The incident occurred during an ultrasound biopsy using mammotome revolve.Marker was deployed, rotated 180 degrees, and removed both probe and applicator at the same time.However, upon reaching the skin surface, part of the spring was noticed.The doctor had to cut part of the spring with the distal end of the cutter for it to release.The radiologist informed the patient of the 3-4 mm retained foreign body.The patient is aware that if the biopsy is benign, then she will need surgery to get the spring removed.No other complications.No patient symptoms.The probe and applicator have been discarded.Currently awaiting images.The procedure was completed.No patient symptoms.No patient complications were noted.To date, the latest information received has been that the patient has not received any follow-up/intervention.The device was not returned.The most likely root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "the marker applicator may be sheared off resulting in a piece left behind in the patient.The probability of a tip shear may increase as a result of: · removing or rotating the marker applicator independently from the probe." and "remove the hydromark¿ applicator and the mammotome® revolve¿ biopsy probe together as a single unit from the site".Although no patient/user serious injury occurred, we are reporting this event as this failure mode has been reported in the past.
 
Event or Problem Description
According to the reporter, there was a plunger shear with (1) 4010-03-09-t3.The incident occurred during an ultrasound biopsy using mammotome revolve.Marker was deployed, rotated 180 degrees, and removed both probe and applicator at the same time.However, upon reaching the skin surface, part of the spring was noticed.The doctor had to cut part of the spring with the distal end of the cutter for it to release.The radiologist informed the patient of the 3-4 mm retained foreign body.The patient is aware that if the biopsy is benign, then she will need surgery to get the spring removed.No other complications.No patient symptoms.The probe and applicator have been discarded.Currently awaiting images.The procedure was completed.No patient symptoms.No patient complications were noted.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key22108349
Report Number3008492462-2025-00017
Device Sequence Number12820150
Product Code NEU
UDI-Device Identifier00841911100140
UDI-Public(01)00841911100140(11)240620(17)270620(10)F12428105D
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-03-09-T3
Device Catalogue NumberCA000413002
Device Lot NumberF12428105D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown